Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the number of Fourier coefficients that determine a Hilbert modular form


Authors: Srinath Baba, Kalyan Chakraborty and Yiannis N. Petridis
Journal: Proc. Amer. Math. Soc. 130 (2002), 2497-2502
MSC (2000): Primary 11F41; Secondary 11F30
Published electronically: April 17, 2002
MathSciNet review: 1900854
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We estimate the number of Fourier coefficients that determine a Hilbert modular cusp form of arbitrary weight and level. The method is spectral (Rayleigh quotient) and avoids the use of the maximum principle.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F41, 11F30

Retrieve articles in all journals with MSC (2000): 11F41, 11F30


Additional Information

Srinath Baba
Affiliation: Department of Mathematics and Statistics, McGill University, Montreal, Quebec, Canada H3A 2K6
Email: sbaba@math.mcgill.ca

Kalyan Chakraborty
Affiliation: School of Mathematics, Harish-Chandra Research Institute, Chhatnag Road, Jhunsi, Allahabad, 211019, India
Email: kalyan@mri.ernet.in

Yiannis N. Petridis
Affiliation: Department of Mathematics and Statistics, McGill University, Montreal, Quebec, Canada H3A 2K6
Email: petridis@math.mcgill.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06609-1
PII: S 0002-9939(02)06609-1
Keywords: Hilbert modular forms, Fourier coefficients
Received by editor(s): February 27, 2001
Published electronically: April 17, 2002
Communicated by: Dennis A. Hejhal
Article copyright: © Copyright 2002 American Mathematical Society